advertisement
Question
Posted by: Confused | 2009/12/16

Reacutane and meds

Is it safe to take reacutane with A Vogels base powder, Flaxseed, zinplex and multivitamin. I was told not to take any extra Vit A, E,D and K? Will the others be ok?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Confused
Multivitamins may contain these vitamins but the rest will be fine to use
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/12/18

Hallo Confused
Multivitamins may contain these vitamins but the rest will be fine to use
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement